# SDR CA190227011

- Difficulty date: February 22, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF THE LH O/B BRAKE TEMP INDICATION WENT RED AND MAX TEMP.  CREW INDICATED THEY FOLLOWED THE QRH AND THE REMAINING BRAKE TEMPS WERE NORMAL. THE LEFT OB BRAKE TEMP SENSOR WAS REPLACED.
